# SDR C2XA11RI126

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 25,048 hours, 19,531 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2956 - EWR - FLIGHT CREW REPORTED LIGHTNING STRIKE FOLLOWED BY ELECTRICAL SMELL SHORTLY AFTER.  EWR MX PERFORMED LIGHTNING STRIKE INSPECTION AND NO DEFECTS WERE FOUND.  ACFT WAS APPROVED TO RETURN TO SERVICE.
